# SDR DALA2024042904752

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 75,282 hours, 35,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: UNKNOWN
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3259 DISC: DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 842. C/A: REPLACED DOOR DAMPER ON UNSERVICEABLE CONDITION P/N FE174-004 S/ N 365 FOR NEW DOOR DAMPER ON SERVICEABLE CONDITION P/N FE174- 004S/N 1248 ON PASSENGER CREW DOOR 842 AS PER A320 FAM AMM 52-13 -14-000-001-A AND AMM 52-13-14-400-001-A
